# SDR USAA2008122992337

- Difficulty date: December 4, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,193 hours, 207,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31511
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - B1 CHECK - NR 6144082, FUSELAGE SKIN HAS A 4 INCH DIAMETER AREA THAT OIL CANS AT BS 650 - BS 660, S5L - S6L.  REPAIRED FUSELAGE SKIN AT BS 650 - BS 660, S5L - S6L IAW US AIRWAYS EA 130164.
